In the present paper we obtain the generalized Gronwall type inequality using the Caputo fractional delta operator. In addition we detect the existence of solution the of Cauchy’s type problem on fractional dynamic equations using dynamic delta operator. Applying the obtained inequality, we investigate the properties of solution on fractional dynamic equations.
Digital Object Identifier (DOI)
B. Pachpatte, Deepak
"A Generalized Gronwall Inequality for Caputo Fractional Dynamic Delta Operator,"
Progress in Fractional Differentiation & Applications: Vol. 6
, Article 5.
Available at: https://dc.naturalspublishing.com/pfda/vol6/iss2/5